Advanced Search

  Select All
J. Vanterler da C. Sousa, E. Capelas de Oliveira
AIMS Mathematics, 2018, 3(1): 131-147. doi: 10.3934/Math.2018.1.131
Abstract     + HTML     + PDF(247 KB)
Gauhar Rahman, Kottakkaran Sooppy Nisar, Feng Qi
AIMS Mathematics, 2018, 3(4): 575-583. doi: 10.3934/Math.2018.4.575
Bashir Ahmad, Madeaha Alghanmi, Sotiris K. Ntouyas, Ahmed Alsaedi
AIMS Mathematics, 2019, 4(1): 26-42. doi: 10.3934/Math.2019.1.26
Ravi Shanker Dubey, Pranay Goswami
AIMS Mathematics, 2019, 4(2): 193-198. doi: 10.3934/math.2019.2.193
Feng Qi, Siddra Habib, Shahid Mubeen, Muhammad Nawaz Naeem
AIMS Mathematics, 2019, 4(3): 343-358. doi: 10.3934/math.2019.3.343
Abstract     + HTML     + PDF(297 KB)
Bashir Ahmad, Ahmed Alsaedi, Sotiris K. Ntouyas
AIMS Mathematics, 2019, 4(3): 626-647. doi: 10.3934/math.2019.3.626
Artion Kashuri, Rozana Liko, Silvestru Sever Dragomir
AIMS Mathematics, 2019, 4(3): 984-996. doi: 10.3934/math.2019.3.984
Mustafa Gürbüz, Yakup Taşdan, Erhan Set
AIMS Mathematics, 2020, 5(1): 42-53. doi: 10.3934/math.2020004
Abstract     + HTML     + PDF(233 KB)
Abdelatif Boutiara, Kaddour Guerbati, Maamar Benbachir
AIMS Mathematics, 2020, 5(1): 259-272. doi: 10.3934/math.2020017
Abstract     + HTML     + PDF(244 KB)
A. M. Mishra, D. Kumar, S. D. Purohit
AIMS Mathematics, 2020, 5(1): 399-407. doi: 10.3934/math.2020027
Weerawat Sudsutad, Jehad Alzabut, Chutarat Tearnbucha, Chatthai Thaiprayoon
AIMS Mathematics, 2020, 5(2): 856-871. doi: 10.3934/math.2020058
Erhan Deniz, Ahmet Ocak Akdemir, Ebru Yüksel
AIMS Mathematics, 2020, 5(2): 956-965. doi: 10.3934/math.2020066
Ghulam Farid, Saira Bano Akbar, Shafiq Ur Rehman, Josip Pečarić
AIMS Mathematics, 2020, 5(2): 966-978. doi: 10.3934/math.2020067
Abstract     + HTML     + PDF(236 KB)
Tariq A. Aljaaidi, Deepak B. Pachpatte
AIMS Mathematics, 2020, 5(2): 1011-1024. doi: 10.3934/math.2020070
Abstract     + HTML     + PDF(234 KB)
Fuat Usta, Hüseyin Budak, Mehmet Zeki Sarıkaya
AIMS Mathematics, 2020, 5(2): 1147-1161. doi: 10.3934/math.2020079
Abstract     + HTML     + PDF(238 KB)
Gou Hu, Hui Lei, Tingsong Du
AIMS Mathematics, 2020, 5(2): 1425-1445. doi: 10.3934/math.2020098
Abstract     + HTML     + PDF(280 KB)
Kottakkaran Sooppy Nisar, Gauhar Rahman, Aftab Khan, Asifa Tassaddiq, Moheb Saad Abouzaid
AIMS Mathematics, 2020, 5(2): 1588-1602. doi: 10.3934/math.2020108
Abstract     + HTML     + PDF(238 KB)
Hüseyin Budak, Ebru Pehlivan
AIMS Mathematics, 2020, 5(3): 1960-1984. doi: 10.3934/math.2020131
Abstract     + HTML     + PDF(280 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals